# SDR 0600099881

- Difficulty date: January 9, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 62,625 hours, 52,312 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Part number: 5919526508
- Condition: Loose
- Location: Rt Wing Le
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN THE LEADING EDGE SLATS WERE SELECTED FOR EXTENSION DURING APPROACH, THE AIRCRAFT ABRUPTLY ROLLED TO THE RIGHT AND THE -SLAT DISAGREE- LIGHT MOMENTARILY ILLUMINATED.  MAINTENANCE FOUND THE SLATS ON THE RIGHT HAND WING TO BE BINDING AND OPERATING SLOWER THAN THE LEFT SIDE, DUE TO EXCESS T-DUCT SIDE PLAY.  REPLACED THE RIGHT HAND T-DUCT, FUNCTIONALLY CHECKED IT, AND RETURNED THE AIRCRAFT TO SERVICE.
